The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Type

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 9.

De Young, G. and Maini, P. K. and Nakamaye, M. (1991) Analysis of a risk based model for the growth of AIDS infection. Mathematical Biosciences, 106 (1). pp. 129-150.

Maini, P. K. and Myerscough, M. R. and Murray, J. D. and Winters, K. H. (1991) Bifurcating spatially heterogeneous solutions in a chemotaxis model for biological pattern formation. Bulletin of Mathematical Biology, 53 (5). pp. 701-719. ISSN 0092-8240

Maini, P. K. and Myerscough, M. R. and Murray, J. D. and Winters, K. H. (1991) Bifurcating spatially heterogeneous solutions in a chemotaxis model for biological pattern formation. Bulletin of Mathematical Biology, 53 (5). pp. 701-719. ISSN 0092-8240

Maini, P. K. and Solursh, M. (1991) Cellular mechanisms of pattern formation in the developing limb. International Review of Cytology, 129 . pp. 91-133.

Maini, P. K. and Burke, Meghan and Murray, J. D. (1991) On the quasi-steady state assumption applied to Michaelis-Menten and suicide substrate reactions with diffusion. Philosophical Transactions of the Royal Society A, 337 (1646). pp. 299-306. ISSN 0962-8428

Flynn, E. V. (1991) Sequences of rational torsions on abelian varieties. Inventiones Mathematicae, 106 . pp. 433-442. ISSN 0020-9910

Heath-Brown, D. R. (1991) Square-full numbers in short intervals. Mathematical Proceedings of the Cambridge Philosophical Society, 110 . pp. 1-3.

Winters, K. H. and Myerscough, M. R. and Maini, P. K. and Murray, J. D. (1991) Tracking bifurcating solutions of a model biological pattern generator. Impact of Computing in Science and Engineering, 2 (4). pp. 355-371.

Maini, P. K. and Okubo, A. and Williamson, M. H. and Murray, J. D. (1991) The spatial spread of the grey squirrel in Britain. Journal of Agricultural Science Cambridge, 117 . p. 131.

This list was generated on Thu Sep 3 20:12:19 2015 BST.